MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY HEX WRENCH IMPLANT DRIVER; DENTAL IMPLANT DRIVER

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY HEX WRENCH IMPLANT DRIVER; DENTAL IMPLANT DRIVER
Catalog Number HT2.0LG
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a driver tool broke inside a dental implant during initial placement.The broken piece was unable to be removed.The implant was removed and replaced within the same procedure.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
SIMPLYLEGACY HEX WRENCH IMPLANT DRIVER
Common Device Name
DENTAL IMPLANT DRIVER
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8597659
Report Number3001617766-2019-00217
Device Sequence Number2192269
Product Code NDP
UDI-Device Identifier10841307119814
UDI-Public10841307119814
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.0LG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR